Back to Search
Start Over
$\operatorname{ASEP}(q,j)$ converges to the KPZ equation
- Source :
- Ann. Inst. H. Poincaré Probab. Statist. 54, no. 2 (2018), 995-1012
- Publication Year :
- 2018
- Publisher :
- Institut Henri Poincaré, 2018.
-
Abstract
- Nous montrons qu’une generalisation du processus d’exclusion asymetrique appelee $\operatorname{ASEP}(q,j)$, introduite dans (Probab. Theory Related Fields 166 (2016) 887–933), converge sous faible asymetrie vers la solution de l’equation KPZ au sens de Cole–Hopf.
- Subjects :
- Statistics and Probability
KPZ equation
$\operatorname{ASEP}(q,j)$
010102 general mathematics
01 natural sciences
Gärtner transformation
Mathematics::Probability
0103 physical sciences
Condensed Matter::Statistical Mechanics
60H15
35R60
010307 mathematical physics
0101 mathematics
Statistics, Probability and Uncertainty
82C22
Mathematics
Mathematical physics
Subjects
Details
- Language :
- English
- Database :
- OpenAIRE
- Journal :
- Ann. Inst. H. Poincaré Probab. Statist. 54, no. 2 (2018), 995-1012
- Accession number :
- edsair.doi.dedup.....38d020f7697a077697a53d5ce46c19bc